I was prescribed tramadol 8 x 37.5mg for various pain issues but primarily severe migraines. First was good I'd take as needed then slowly over time I noticed I'd take it at the sign of a mild headache just to avoid any potential pain. Needless to say I realized not long ago my body now depended on it... so I've made the decision to get off of them. I'm on day 3 and the worst part to date is the restless legs that are preventing me from sleeping. Other than that I'm sneezing a lot and more lethargic. I'm wondering if I should be expecting worse things to come??
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2010 • 3 answers
Posted 18 Jun 2015 • 3 answers
Posted 18 Feb 2017 • 1 answer
Posted 25 Jul 2017 • 1 answer
Posted 29 Aug 2017 • 1 answer